Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Bloating and twinging sensation on half side of body after finishing period. Cause and cure?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5631 Questions
I've just finished my period and have twinges on the left side, breast to abdomen. Not painful. Still bloated too. This seems to happen more now I'm 35, my periods are every month now too after being irregular for years.
Posted Fri, 15 Mar 2013 in Women's Health
Answered by Dr. Aarti Abraham 54 minutes later
Thank you for your query.
At 35 you are no way nearing menopause, so that should not be a reason.
Also, there could be other causes for the pain.
You could be having muscular flutters due to some kind of electrolyte or vitamin deficiency.
Have your complete blood count, renal and liver profile, blood electrolytes, viral markers
Bloating sensation after periods is not common, before periods it's a known phenomenon.
You could be having mild gastro enteritis, and swelling / edema, due to some other factors.
It is better to consult a gynaecologist and have a complete physical check up, and ultrasound of the pelvis and whole abdomen.
Take care and feel free to ask for further clarifications.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor